# SDR ASAA2023030442744

- Difficulty date: March 4, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35182
- Aircraft time: 58,833 hours, 17,369 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 9804
- Condition: Faulty
- Location: #1 Engine
- Part time: 54,091 hours, 17,149 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

#1 ENGINE WOULD NOT START. GOOD DUCT PRESSURE AT 38 PSI BUT NO ROTATION WHEN STARTER WAS ENGAGED. GROUNDED - YES. REMOVED AND REPLACED #1 ENG START VALVE REF IAW B737-800 AMM 80-11-03.
